# SDR COMA9860043

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393222
- Condition: Shattered
- Location: Rt Cockpit
- Part time: 9,094 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CO-PILOTS SIDE WINDOW SHATTERED.  REPLACED CO-PILOTS SIDE WINDSHIELD.
